ANTIDEPRESSANT: Death: Overdose Victim Dies Right After Talking Coherently: IL

Last paragraph reads:  “It’s not unusual Kelly was
alert,
O’Mara said. In the case of an antidepressant
overdose
, for example, a patient might be sitting and talking
with a doctor, then die the next minute.”

http://www.southtownstar.com/news/1771181,091509kelly2.article

Conscious overdose victims not uncommon

September
15, 2009

It may seem strange that Christopher Kelly would be talking
coherently, then die several hours later, but Oak Forest Hospital physician
Srinivas Jolepalem said it’s rather common in overdose cases.

“You can’t
say someone’s stable just because they’re sitting up. That’s not the criteria
they would use to figure out his condition,” said Jolepalem, who was not on duty
the night of the incident. “Once a toxin is absorbed, and it goes to the kidney
and brain, many things might start happening. The person would have difficulty
breathing and can become comatose then die from kidney failure or brain damage.”

Depending how much of the substance the person ingested and how strong
their body is, it can take up to several hours for this to happen.

Dr.
Michael O’Mara, chairman of the emergency department at Little Company of Mary
Hospital in Evergreen Park, said some drugs work quickly while others might take
several days to kill a person.

It’s not unusual Kelly was alert, O’Mara
said. In the case of an antidepressant overdose, for example, a patient might be
sitting and talking with a doctor, then die the next minute.

CAROLE
SHARWARKO

542 total views, 1 views today

Posted in Recent Cases Blog and tagged , , , , , , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply